# SDR IPXA10659115

- Difficulty date: March 29, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 33,300 hours, 10,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5714 · Wing, Center Box
- Part: Stiffener
- Condition: Cracked
- Location: Wing Ctr Section
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C WING CTR SECTION FRONT SPAR VERTICAL STIFFENER FOUND CRACKED JUST AT STA785.9 RBL10.94.  WING CTR SECT FRONT SPAR AT STA785.9 RBL10.94 VERT STIFFENER REPAIRED IAW RS R57-00-36677 ORG MATL IS BAC1518-749-2024T3511 CRK LENGTH IS 3" CUT OFF LENGTH IS 19.5" THIS REPAIR IS CLASSIFIED AS MAJOR REPAIR WITH MATL BAC1518-749-2024T3511 AS REPLACEMENT SECTION TOTAL REPAIR LENGTH IS 29.6250" REF EO B767-5710-37263-A.
